# SDR UALA2013012300401

- Difficulty date: January 22, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 45,700 hours, 11,404 cycles
- Engine: Pwa PW4056
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2551
- Condition: Failed
- Location: Temp Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 12000, A/C PACK OFF MESSAGE ILLUMINATED.   BITE CHECK OF ZONE TEMP CONTROLLERS SHOWS LT PACK TEMP CONTROL VALVE FAULTED. WILL NOT CLEAR.   REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE, INSTALLATION TEST NORMAL. NO LEAKS NOTED.
